# SDR DALA2016090606428

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: HIDDEN DISCREPANCY, ELONGATED HOLES ON NR 4 FORWARD FIXED FLAP HINGE BRACKET STA XW=333.147 RT WING.  FORWARD FIXED FLAP HINGE BRACKET STA XW= 333.147 RT WING WAS REPLACED IAW AMM 57-40-01-201, STEP 3H, 1 TO 9B.
